Homepage of YU-TING CHEN
Centre de Recherches Mathématiques
Université de Montréal
Email: chenyuti "at" CRM.UMontreal.CA
Probability theory, stochastic spatial models and other probability problems from biology (esp. evolutionary dynamics), interacting particle systems, stochastic partial differential equations, and superprocesses.
On the convergence of densities of finite voter models to the Wright-Fisher diffusion Submitted, with Jihyeok Choi and J. Theodore Cox.
Pathwise non-uniqueness for the SPDE's of some super-Brownian motions with immigration Submitted.
Sharp benefit-to-cost rules for the evolution of cooperation on regular graphs (Ann. Appl. Probab. 23 (2013), 637-664)
Smaller population size at the MRCA time for stationary branching processes (Ann. Probab. 40 (2012), 2034-2068, with Jean-François Delmas)
A note on r-balayages of matrix-exponential Lévy processes (Electronic Communications in Probability 14 (2009), 165-175, with Yuan-Chung Sheu)
An ODE approach for the expected discounted penalty at ruin in a jump-diffusion model (Finance and Stochastics 11 (2007), 323-355, with Cheng-Few Lee and Yuan-Chung Sheu)